Breakouts from Lantus

Mirena
By Mirena Latest Reply 2013-03-02 21:10:59 -0600
Started 2013-02-27 06:28:04 -0600

Has anyone had any issues with itching from the Lantus Insulin? I've been itching and when I scratch I breakout. I'm not sure if it's from the insulin or what but I go see my doctor for my follow up today so I'll talk to her about it.


9 replies

moon74
moon74 2013-03-02 21:10:59 -0600 Report

Eucerin cream. And for diabetics to be itchey is not unusual. I just read that we have extremely dry skin. I didnt realize. But Eucerin is what they use in the hospital and you can get it over the counter.

enslenolsen
enslenolsen 2013-02-27 15:50:56 -0600 Report

Wow that's interesting I been on lantus for 5 yrs but for a couple of weeks I been itching but not at the needle site

Mirena
Mirena 2013-02-27 19:46:22 -0600 Report

Yea I'm itching in other areas but not at the injection site. I hope it clears up. My body is just getting use to it.

old biker
old biker 2013-02-28 15:48:12 -0600 Report

What I read on their web page mentioned itching or a rash..But they did not mention at injection site..Which leads my to believe it could be anywhere

Mirena
Mirena 2013-02-27 08:38:57 -0600 Report

Thank you. I figured it was from the insulin. I'll have to buy some Benadryl itch cream at lunch.

old biker
old biker 2013-02-27 08:08:24 -0600 Report

See what your doctor has to say. If you go to the lantus web page.. They list itching and a rash as a possible side effect of using lantus..Good luck and a belated Happy Birthday